# SDR ASOA201200656

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 23,166 hours, 20,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX AND SERVICE DOOR GREEN AND BOTH MIDDLE OVERWING EMERGENCY LIGHTS. BATTERY PACKS WERE SWAPPED AND NOW LT/RT AFT OVERWING EMERGENCY LIGHTS AND NR 2 & 4 CEILING EMERGENCY LIGHTS ARE INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY PACK NR 4 IAW AMM 33-51-04.  OPS CHECK GOOD.
